i have been on percocet for over a year 120 mg a day i just stoped taking them on sunday
Hi brewcity, congratulations on kicking the percs! That's a hard thing to do. But it can be done successfully. It's just a matter of time before you start feeling better. Give it another week before your system is totally free of the meds. It may take some work to get the energy back and feeling like your old self again. It's important to eat healthy, drink lots and lots of water, and exercise as much as you can. Your brain's receptors need time to heal. The more you push yourself, the faster this will go. It will reboot those endorphines that went to sleep when you were on the perc's. Now your system has to take over again since you quit the perc's. Have you tried counseling at all? It will help you understand addiction and give you vital tools to prevent any relapses. You can also google Clinical Opiate Withdrawal sheet. It will help you understand what your body is going through right now. Hang in there and hope you feel better very soon!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Nov 2009 • 4 answers
Posted 23 Aug 2010 • 5 answers
Posted 8 Sep 2010 • 3 answers
Posted 9 Jun 2011 • 1 answer
Posted 6 Aug 2011 • 1 answer